icon Gaviscon Advance Liquid Peppermint 500ml
  • Dispensed by Regulated UK Pharmacists
  • 100% Discreet Packaging
  • Free Delivery on orders over £40*
  • Registered Pharmacy: 9011972
Gaviscon Advance Peppermint 500ml

Gaviscon Advance Liquid Peppermint 500ml

  • Regular price
    £8.59
  • Order within
    To receive your order

Gaviscon Peppermint Advanced Flavor Oral suspension used to treat heartburn and indigestion. A protective layer floats on top of the stomach contents in the extra strength recipe. This layer prevents reflux and keeps stomach contents away from the food pipe lining, alleviating symptoms of heartburn and acid indigestion.

(Due to shortages you may receive a varied package verison)

  • All inclusive service
    No hidden fees
  • Tracked Delivery
    Delivered in plain packaging
  • Next Day Delivery
    Receive your order in 24 hours

Why People Choose Us

Quick & Easy

No appointment or long waiting times

Discreet Packaging

Plain packaging with no medical stamps or marks

Confidential Service

Your information stays with us and private payment

UK Medication

Dispensed by registered UK pharmacists

Gaviscon Advance Liquidcontains double the concentration of sodium alginate compared with Gaviscon Original and therefore provides the strongest Gaviscon treatment that works as a raft. i.e by forming a thick layer on top of the stomach contents which prevents acid rising back up into the oesophagus (food pipe).

Shake well before use.

Adults and children over 12 years: Take 5 - 10ml (one to two 5ml spoonfuls) after meals and at bedtime.
Children under 12 years: Should only be taken on medical advice.

Each 10ml dose contains 4.6 mmol of sodium, 2.0 mmol of potassium and 2.0 mmol of calcium. If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product.

This product contains methyl and propyl parahydroxybenzoates which may cause allergic reactions (possibly delayed).

This treatment may be less effective if you have decreased amounts of gastric acid produced in your stomach.

If you forget a dose it is not necessary to double the dose the next time, just carry on taking as before.

If symptoms persist after 7 days consult your doctor.

If you take too much of this product it is unlikely to cause you any harm. However, you may feel bloated. Consult your doctor or pharmacist if this does not go away.

Do not take if you know you are allergic to any of the ingredients as skin rashes and difficulty in breathing have been reported.

Consult your doctor if you experience these or any other side-effects.

Do not refrigerate.

Use within 3 months of opening.

Keep all medicines safely away from children

Sodium, Potassium, Calcium, Methyl (E218) and Propyl (E216) Para-Hydroxybenzoates.

Easy Steps for your Medicine

Order Medication Online Pharmacy
1

Complete a consultation.

With complete privacy and confidentiality your form is checked by a pharmacist independent prescriber.
Select your medication
2

Choose your treatment.

From the list approved by the prescriber, choose your preferred treatment and then wait for it to be dispensed by UK Meds online pharmacy.
Online Pharmacy Express Delivery
3

Receive your delivery

With next day delivery options available, you can have your treatment sent out to you discreetly within hours.

Our Happy Customers

Rated Us for our Service Excellence